# SDR CALA2013090991122

- Difficulty date: September 7, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 65,857 hours, 24,405 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Liner
- Condition: Detached
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR ENGINE  INNER LINER OF FAN CASE IS DETACHED, 4 O'CLOCK POSITION VIEWED FROM REAR.  TAPED DELAMINATED SECTION OF LINER WITH SPEED TAPE IAW MT 78-010 PAR 3.
